# SDR MASA200601713

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,102 hours, 4,420 cycles
- Engine: Ge CF348C1
- Engine time: 4,174 hours, 3,142 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C1
- Part serial: 965299
- Condition: Fod
- Location: Left
- Part time: 4,174 hours, 3,142 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ASH 7417 CAE - HAD A LT ENGINE SHUT-DOWN ON LANDING.  ON INSPECTION, MX FOUND THAT THE RT NL WHEEL BEARING HAD COME APART AND ENTERED ENGINE.  MX REPLACED THE NR 1 ENGINE, NLG PISTON/AXLES, LOWER TORQUE LINK AND TIRES.
